Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on dipolar inertia


Authors: A. E. Green and P. M. Naghdi
Journal: Quart. Appl. Math. 28 (1970), 458-460
DOI: https://doi.org/10.1090/qam/99776
MathSciNet review: QAM99776
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: With reference to the spatial form of the kinetic energy in the theory of simple dipolar continuum mechanics, a suitable expression is obtained for dipolar inertia. This includes the case in which the coefficient of the kinetic energy due to velocity gradient (in spatial form) may be constant.


References [Enhancements On Off] (What's this?)

  • [1] A. E. Green and R. S. Rivlin, Proc. IUTAM Sympos. Irreversible Aspects of Continuum Mechanics and Transfer of Physical Characteristics in Moving Fluids (Vienna, 1966) Springer-Verlag, Berlin, 1968, p. 132
  • [2] J. L. Bleustein and A. E. Green, Internat. J. Engrg. Sci. 5, 323 (1967)
  • [3] A. C. Eringen, Simple microfluids, Internat. J. Engrg. Sci. 2, 205-217 (1964) MR 0169468


Additional Information

DOI: https://doi.org/10.1090/qam/99776
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society